# SDR REXA97135

- Difficulty date: May 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N111PX
- Make and model: Saab SF340A
- Aircraft serial: 340A024
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Right
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

INTAKE HEAT FAILED ON TAXI CHECK.  RESET AIRCRAFT CIRCUIT BREAKER IN RIGHT GEAR WELL.  (M)
